CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  Publicationsjournals
Publications        
Search results

Search: All articles in the CMB digital archive with keyword Ricci curvature

  Expand all        Collapse all Results 1 - 6 of 6

1. CMB Online first

Li, Benling; Shen, Zhongmin
Ricci Curvature Tensor and Non-Riemannian Quantities
There are several notions of Ricci curvature tensor in Finsler geometry and spray geometry. One of them is defined by the Hessian of the well-known Ricci curvature. In this paper we will introduce a new notion of Ricci curvature tensor and discuss its relationship with the Ricci curvature and some non-Riemannian quantities. By this Ricci curvature tensor, we shall have a better understanding on these non-Riemannian quantities.

Keywords:Finsler metrics, sprays, Ricci curvature, non-Riemanian quantity
Categories:53B40, 53C60

2. CMB Online first

Mihai, Adela; Ozgur, Cihan
Corrigendum to "Chen Inequalities for Submanifolds of Real Space Forms with a Semi-symmetric Non-metric Connection"
We fix the coefficients in the inequality (4.1) in the Theorem 4.1(i) from A. Mihai and C. Özgür, "Chen inequalities for submanifolds of real space forms with a semi-symmetric non-metric connection" Canad. Math. Bull. 55 (2012), no. 3, 611-622.

Keywords:real space form, semi-symmetric non-metric connection, Ricci curvature
Categories:53C40, 53B05, 53B15

3. CMB 2011 (vol 55 pp. 611)

Özgür, Cihan; Mihai, Adela
Chen Inequalities for Submanifolds of Real Space Forms with a Semi-Symmetric Non-Metric Connection
In this paper we prove Chen inequalities for submanifolds of real space forms endowed with a semi-symmetric non-metric connection, i.e., relations between the mean curvature associated with a semi-symmetric non-metric connection, scalar and sectional curvatures, Ricci curvatures and the sectional curvature of the ambient space. The equality cases are considered.

Keywords:real space form, semi-symmetric non-metric connection, Ricci curvature
Categories:53C40, 53B05, 53B15

4. CMB 2006 (vol 49 pp. 152)

Yun, Jong-Gug
Comparison Geometry With\\$L^1$-Norms of Ricci Curvature
We investigate the geometry of manifolds with bounded Ricci curvature in $L^1$-sense. In particular, we generalize the classical volume comparison theorem to our situation and obtain a generalized sphere theorem.

Keywords:Mean curvature, Ricci curvature
Category:53C20

5. CMB 2004 (vol 47 pp. 314)

Yun, Jong-Gug
Mean Curvature Comparison with $L^1$-norms of Ricci Curvature
We prove an analogue of mean curvature comparison theorem in the case where the Ricci curvature below a positive constant is small in $L^1$-norm.

Keywords:mean curvature, Ricci curvature
Category:53C20

6. CMB 1999 (vol 42 pp. 214)

Paeng, Seong-Hun; Yun, Jong-Gug
Conjugate Radius and Sphere Theorem
Bessa [Be] proved that for given $n$ and $i_0$, there exists an $\varepsilon(n,i_0)>0$ depending on $n,i_0$ such that if $M$ admits a metric $g$ satisfying $\Ric_{(M,g)} \ge n-1$, $\inj_{(M,g)} \ge i_0>0$ and $\diam_{(M,g)} \ge \pi-\varepsilon$, then $M$ is diffeomorphic to the standard sphere. In this note, we improve this result by replacing a lower bound on the injectivity radius with a lower bound of the conjugate radius.

Keywords:Ricci curvature, conjugate radius
Categories:53C20, 53C21

© Canadian Mathematical Society, 2014 : https://cms.math.ca/